# SDR P9RA20040016

- Difficulty date: June 6, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N54344
- Make and model: Boeing 737231
- Aircraft serial: 21631
- System (JASC): 5260 · Entrance Stairs
- Part: Warning Light
- Condition: Illuminated
- Location: Airstair
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN DESCENT, AMBER AFT AIRSTAIR LIGHT ILLUMINATED ON FLIGHT ENGINEERS PANEL.  CLEANED AND LUBRICATED SWITCHES, INSPECTED WIRING AND CYCLED STAIRS SEVERAL TIMES.  ALL INDICATIONS WERE NORMAL PER BMM 52-62.
